# SDR QXEA200602951

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 13,611 hours, 9,968 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021102
- Part serial: 1031
- Condition: Failed
- Location: Apu Battery
- Part time: 4,925 hours, 3,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2345 - ON PUSHBACK AND ENGINE START, APU BATTERY CHARGER STATUS MESSAGE RECEIVED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE APU BATTERY CHARGER IAW AMM 24-32-07-000-801-A02 AND OPERATIONAL CHECKS GOOD IAW 24-32-07-400-801-A02.  AIRCRAFT RETURNED TO SERVICE.
